# SDR SCNA20240920321

- Difficulty date: September 19, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N824SY
- Make and model: Boeing 737-85P
- Aircraft serial: 33976
- Aircraft time: 50,581 hours, 29,413 cycles
- System (JASC): 2565 · Escape Slide
- Part: Safety Pin
- Condition: Missing
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORK ORDER 80463 NR00010:  INITIAL INSPECTION: MISSING SAFETY PIN OF ESCAPE SLIDE PACK OF R1 DOOR.
